International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Certain Subfamily of Harmonic Functions Related to Salagean q-Differential Operator

  • Sh. Najafzadeh1*
  • Deborah Olufunmilayo Makinde2
  1. Department of Mathematics, Payame Noor University, P. O. Box: 19395{3697, Tehran, IranObafemi Awolowo University, Ile-Ife, Nigeria
  2. Department of Mathematics,Obafemi Awolowo University, Ile-Ife, Nigeria

* Corresponding author

Abstract

The theory of q-calculus operators are applied in many areas of sciences such as complex analysis. In this paper we apply S˘al˘agean q-differential operator to harmonic functions and introduce sharp coefficient bounds, extreme points, distortion inequalities and convexity results.

How to Cite

S. Najafzadeh, D. O. Makinde, Certain Subfamily of Harmonic Functions Related to Salagean q-Differential Operator, Int. J. Anal. Appl. 18 (2020), 254–261. https://doi.org/10.28924/2291-8639-18-2020-254

BibTeX
@article{Najafzadeh2020,
  author  = {Najafzadeh, Sh. and Makinde, Deborah Olufunmilayo},
  title   = {Certain Subfamily of Harmonic Functions Related to Salagean q-Differential Operator},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {254--261},
  doi     = {10.28924/2291-8639-18-2020-254}
}

References

  • [1] S. Agrawal. Coefficient estimates for some classes of functions associated with q-function theory. Bull. Australian Math. Soc. 95(3)(2017), 446-456.
  • [2] G. E. Andrews, R. Askey, and R. Roy. Encyclopedia of mathematics and its applications. Special functions, 71, 1999.
  • [3] J. Clunie and T. Sheil-Small. Harmonic univalent functions. Ann. Acad. Sci. Fenn. Ser. A. I. Math. Vol. 9, 1984, 3-25.
  • [4] G. Gasper and M. Rahman. Basic hypergeometric series, volume 35. Cambridge university press Cambridge, UK, 1990. Vol. 35 Encycl. Math. Appl.
  • [5] M. Govindaraj and S. Sivasubramanian. On a class of analytic functions related to conic domains involving q-calculus. Anal. Math. 43(3)(2017), 475-487.
  • [6] F. Jackson. q-difference equations. Amer. J. Math. 32(4)(1910), 305-314.
  • [7] J. M. Jahangiri. Harmonic univalent functions defined by q-calculus operators. arXiv preprint arXiv:1806.08407, 2018.
  • [8] S. D. Purohit and R. K. Raina. Certain subclasses of analytic functions associated with fractional q-calculus operators. Math. Scand. 109(2011), 5570.
  • [9] G. S. Salagean. Subclasses of univalent functions. In Complex AnalysisFifth Romanian-Finnish Seminar, Springer, 1983, 362-372.